Alert archive / Texas / Tornado Warnings in 2023

Tornado Warning 5, NWS Lubbock, TX

June 2, 2023Dickens County, Floyd County, Motley County, Texas

NWS Lubbock, TX issued this tornado warning at Jun 2, 2023, 5:10 PM CDT for Dickens County, Floyd County, Motley County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2023, 5:10 PM CDT (22:10 UTC)
Expired
Jun 2, 2023, 5:45 PM CDT
In force
35 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Dickens County, TX, Floyd County, TX, Motley County, TX

The radar

The Lubbock radar (KLBB), 90 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 11:26 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2023-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 915 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2023-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
915 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

937 
WFUS54 KLUB 022210
TORLUB
TXC125-153-345-022245-
/O.NEW.KLUB.TO.W.0005.230602T2210Z-230602T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lubbock TX
510 PM CDT Fri Jun 2 2023

The National Weather Service in Lubbock Texas has issued a

* Tornado Warning for...
  Northwestern Dickens County in northwestern Texas...
  East central Floyd County in northwestern Texas...
  Southwestern Motley County in northwestern Texas...

* Until 545 PM CDT.
    
* At 510 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 6 miles east of Dougherty, or 11 miles southwest of
  Matador, moving north at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Matador and Roaring Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3382 10089 3388 10108 3420 10104 3408 10067
TIME...MOT...LOC 2210Z 195DEG 20KT 3392 10097 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DWK
4 follow-up statements
372 
WWUS54 KLUB 022216
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
516 PM CDT Fri Jun 2 2023

TXC125-153-022226-
/O.CAN.KLUB.TO.W.0005.000000T0000Z-230602T2245Z/
Dickens TX-Floyd TX-
516 PM CDT Fri Jun 2 2023

...THE TORNADO WARNING FOR NORTHWESTERN DICKENS AND EAST CENTRAL
FLOYD COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CDT for northwestern
Texas.

LAT...LON 3408 10067 3385 10086 3392 10104 3420 10104
TIME...MOT...LOC 2216Z 206DEG 23KT 3396 10093 

$$

TXC345-022245-
/O.CON.KLUB.TO.W.0005.000000T0000Z-230602T2245Z/
Motley TX-
516 PM CDT Fri Jun 2 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
SOUTHWESTERN MOTLEY COUNTY...
    
At 516 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southwest of Matador, moving northeast at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Matador. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3408 10067 3385 10086 3392 10104 3420 10104
TIME...MOT...LOC 2216Z 206DEG 23KT 3396 10093 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DWK
504 
WWUS54 KLUB 022223
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
523 PM CDT Fri Jun 2 2023

TXC345-022245-
/O.CON.KLUB.TO.W.0005.000000T0000Z-230602T2245Z/
Motley TX-
523 PM CDT Fri Jun 2 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
SOUTHWESTERN MOTLEY COUNTY...
    
At 523 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles west of Matador, moving northeast at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Matador.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3408 10067 3391 10083 3397 10100 3418 10099
TIME...MOT...LOC 2223Z 209DEG 22KT 3400 10089 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DWK
311 
WWUS54 KLUB 022230
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
530 PM CDT Fri Jun 2 2023

TXC345-022245-
/O.CON.KLUB.TO.W.0005.000000T0000Z-230602T2245Z/
Motley TX-
530 PM CDT Fri Jun 2 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR WEST
CENTRAL MOTLEY COUNTY...
    
At 529 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles northwest of Matador, moving north at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Whiteflat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3412 10080 3398 10085 3400 10096 3417 10097
TIME...MOT...LOC 2229Z 190DEG 23KT 3404 10089 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DWK
330 
WWUS54 KLUB 022238
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
538 PM CDT Fri Jun 2 2023

TXC345-022248-
/O.EXP.KLUB.TO.W.0005.000000T0000Z-230602T2245Z/
Motley TX-
538 PM CDT Fri Jun 2 2023

...THE TORNADO WARNING FOR WEST CENTRAL MOTLEY COUNTY WILL EXPIRE AT
545 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 800 PM CDT for northwestern
Texas.

LAT...LON 3412 10080 3398 10085 3400 10096 3417 10097
TIME...MOT...LOC 2238Z 195DEG 20KT 3409 10087 

$$

DWK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Jun 2, 1:41 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 2, 1:41 PM CDT, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
141 PM CDT Fri Jun 2 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Saturday)
Issued at 137 PM CDT Fri Jun 2 2023

A widespread severe weather event is expected to occur this
afternoon through early evening with all weather hazards possible.
Water vapor imagery depicts a very strong short wave trough rotating
out of New Mexico with the base of the trough over central/western
New Mexico. This short wave will take on an increasingly more
negative tilt as it rotates around the larger trough over the
western CONUS. Mid and upper level winds will continue to quickly
back to the south/southwest as this short wave approaches. A large
amount of diffluent air will spread over the area for the rest of
this afternoon into the evening supplying a great amount of large
scale lift. The strength of this short wave was evident on this
morning's water vapor imagery evident by the waves within the mid
and high clouds out ahead of the trough axis.

The southwesterly mid and upper level winds will keep surface winds
backed to the southeast/south with a good flow of low level
moisture. Surface dew points will solidly be in the upper 50s to
lower 60s with the lowest values near the Texas/New Mexico state
line. Low stratus this morning will initially limit boundary layer
mixing possibly keeping surface dew points a little higher.
Atmospheric mixing may only be on the order of 1-2km this afternoon
on the caprock. Nonetheless, a healthy low level theta-e ridge will
exist across the area this afternoon feeding into convection.
Cooling mid level temperatures will lead to steep mid level lapse
rates on the order of 7-8 C/km spreading over the area early this
afternoon. Mixed layer instability value calculations of 1-2 km
yields anywhere between 2000 and 3000 J/kg with a minimal amount or
no CIN. CAPE profiles will be very fat this afternoon leading to
strong and intense updrafts. Strong shear magnitudes will exist
today with vectors on the order of 40-50kt which will favor discrete
supercell convection as the initial development. Hodographs will be
relatively short this afternoon with the initial convective
development but are expected to lengthen by late afternoon. Tornado
potential will likely maximize late afternoon with the lengthening
of the hodographs increasing low level helicity. Initial discrete
development will likely morph into an MCS as it tracks across the
region and will wane late this evening over the Rolling Plains and
points eastward.

Last and maybe not least, we will be dealing with heavy rainfall
leading to flooding. A large portion of the area have seen rainfall
amounts in excess of 400% of normal over the past two weeks or so
leading to a saturated ground in the top layers. Additional rainfall
will only exacerbate flooding concerns. Precipitable water anomaly
values will be maximized near the Texas/New Mexico state line with
values on the order of 150-175 percent of normal. Areas east will
still see anomalies in excess of 125 percent of normal. Warm cloud
depths will be around 10kft which will be more than sufficient for
heavy rainfall. Although model soundings are not indicative of a
typical heavy rain sounding, widespread strong updrafts and
antecedent conditions will contribute to a flash flooding threat
across the entire region.

The convective forecast for Saturday is quite murky and will be
highly dependent on what happens this afternoon and evening. We will
lose much of the large scale lift on Saturday but we will maintain
the low level upslope flow. The most likely scenario is for storms
to develop off the higher terrain of eastern New Mexico within this
upslope flow and slowly migrate eastward through the afternoon into
the evening hours.

&&

.LONG TERM...
(Saturday night through next Thursday)
Issued at 137 PM CDT Fri Jun 2 2023

Rain chances will continue for much of the extended forecast period
with thunderstorms possible each day through at least Thursday. 500
mb winds Saturday night are forecast to become northwesterly with
model guidance indicating that thunderstorms that form in northeast
New Mexico will move southeast across the forecast area early Sunday
morning as an MCS. Damaging winds will be the primary hazard
associated with an MCS and given the recent heavy rainfall at some
locations, flooding will be a threat as well. Another round of
convection will be possible Sunday afternoon but will be dependent
on whether the atmosphere can destabilize after morning rain and
storms.

The upper level pattern will then become more static as an Omega
blocking pattern develops over the CONUS on Monday with an H500
center of high pressure located nearly due north over the Northern
Great Plains. This pattern will allow for a prolonged period of
storm chances as moisture is forecast to remain over the region.
Model guidance indicates widely scattered thunderstorms will form
again on Monday. Flooding will remain a threat with weak upper level
winds and slow storm motions.

On Tuesday, the shortwave ridging is forecast to shuffle east with
storm initiation farther west in New Mexico in the afternoon and
evening with this activity possibly moving east from New Mexico into
the southwest Texas Panhandle and the western South Plains later in
the day and overnight. Model guidance indicates the upper level low
over California will begin to move east towards the region on
Wednesday with an increase in large scale ascent and another chance
of rain and thunderstorms on Wednesday and Thursday before the
blocking pattern begins to breakdown. Temperatures through Friday
are forecast to be about 10 degrees below average with highs each
day in the 70s and low-80s.

&&

.AVIATION...
(18Z TAFS)
Issued at 1239 PM CDT Fri Jun 2 2023

Low CIGS will affect the KLBB and KPVW terminals for another hour
or so until additional heating will erode this cloud layer.
Widespread thunderstorm activity is expected later this afternoon
into the early evening. Large hail and heavy rainfall will be
possible with this activity as it moves through the KLBB and KPVW
terminals from mid to late afternoon. Thunderstorms will also
bring gusty and variable winds directly underneath the storms.
Thunderstorm activity is not expected until early this evening at
KCDS. Low CIGS and/or visbys can be expected again Saturday
morning at all TAF sites as moist air continues to flow into the
area.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until midnight CDT tonight for TXZ021>044.

&&

SHORT TERM...01
LONG TERM....17
AVIATION...01
Hazardous weather outlook, Jun 2, 11:43 AM CDT, 5 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
1143 AM CDT Fri Jun 2 2023

TXZ021>044-031645-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
1143 AM CDT Fri Jun 2 2023

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains, and the far Southern Texas Panhandle.

.DAY ONE...This afternoon and tonight.

Scattered to numerous thunderstorms will continue to develop over the
South Plains this afternoon. These storms will expand in coverage
and move eastward into the Rolling Plains and far southeastern Texas
Panhandle by the early evening. Some storms may be strong to severe
and capable of producing large hail up to baseball size, damaging
wind gusts up to 70 mph, and heavy downpours that could lead to
localized flash flooding. A few tornadoes will also be possible
especially across the South Plains.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Chances for strong to marginally severe thunderstorms with heavy
rainfall continue through the weekend and into next week. Flooding
will be a concern through the middle of next week with any storms
that do develop.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Jun 2, 3:28 PM CDT, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
328 PM CDT Fri Jun 02 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     Tstm Wnd Gst     5 ENE Abernathy         33.88N 101.76W
06/02/2023  M60 mph          Hale               TX   Mesonet

            This West Texas Mesonet site also measured a gust to 59
            mph at 3:20 pm.

&&

Event Number LUB2300343

23
Local storm report, Jun 2, 3:46 PM CDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
346 PM CDT Fri Jun 02 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     Tstm Wnd Gst     6 E New Deal            33.73N 101.74W
06/02/2023  M59 mph          Lubbock            TX   Mesonet

            Measured by the West Texas Mesonet. It also gusted to
            58 mph at 3:38 pm and 59 mph at 3:40 pm.

&&

Event Number LUB2300344

23
Local storm report, Jun 2, 4:47 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
447 PM CDT Fri Jun 02 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     Tstm Wnd Gst     1 N O'Donnell           32.97N 101.84W
06/02/2023  M62 mph          Lynn               TX   Mesonet

            Measured by the West Texas Mesonet. Gusts to 58 mph and
            60 mph were measured at 4:36 pm and 4:37 pm,
            respectively.

&&

Event Number LUB2300345

23
Local storm report, Jun 2, 4:52 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
452 PM CDT Fri Jun 02 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Flash Flood      2 E Whitharral          33.74N 102.29W
06/02/2023                   Hockley            TX   Public

            Video of water flowing quickly across Santa Fe Street.

&&

Event Number LUB2300346

23
Local storm report, Jun 2, 4:56 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
456 PM CDT Fri Jun 02 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     Tstm Wnd Gst     1 N O'Donnell           32.97N 101.84W
06/02/2023  M83 mph          Lynn               TX   Mesonet

            Peak wind gust measured by the West Texas Mesonet. Also
            gusted to 81 mph at 4:44 pm, with several other severe
            caliber gusts from 4:36 pm to 4:46 pm.

&&

Event Number LUB2300347

23
Local storm report, Jun 2, 5:10 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
510 PM CDT Fri Jun 02 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     Tstm Wnd Gst     5 SSW Graham            33.08N 101.52W
06/02/2023  M61 mph          Garza              TX   Mesonet

            West Texas Mesonet

&&

Event Number LUB2300348

23

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:07 PM CDTRiver Flood AdvisoryLUBGarza6 hr
Jun 2, 11:36 AM CDTFlood WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more10 hr
Jun 2, 12:04 PM CDTAreal Flood AdvisoryLUBBailey, Cochran, Lamb, Parmer92 min
Jun 2, 12:10 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Parmer35 min
Jun 2, 12:26 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Parmer34 min
Jun 2, 12:32 PM CDTAreal Flood AdvisoryLUBCochran, Hockley, Yoakum88 min
Jun 2, 12:51 PM CDTFlash Flood WarningLUBBailey, Cochran2 hr
Jun 2, 12:58 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Lamb47 min
Jun 2, 1:19 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBYoakum56 min
Jun 2, 1:36 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Hale, Hockley, Lamb39 min
Jun 2, 2:07 PM CDTAreal Flood AdvisoryLUBCochran, Hale, Hockley, Lamb53 min
Jun 2, 2:09 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Terry, Yoakum66 min
Jun 2, 2:17 PM CDTSevere Thunderstorm WarningLUBCochran, Hale, Hockley, Lamb, Lubbock43 min
Jun 2, 2:54 PM CDTFlash Flood WarningLUBBailey, Cochran, Hockley, Lamb3 hr
Jun 2, 3:02 PM CDTSevere Thunderstorm WarningLUBHale, Lubbock28 min
Jun 2, 3:11 PM CDTAreal Flood AdvisoryLUBBriscoe, Floyd, Hale, Hockley, Lamb, Lubbock and 1 more89 min
Jun 2, 3:21 PM CDTSevere Thunderstorm WarningLUBLynn, Terry54 min
Jun 2, 3:25 PM CDTAreal Flood AdvisoryLUBLynn, Terry95 min
Jun 2, 3:29 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock46 min
Jun 2, 3:36 PM CDTFlash Flood WarningLUBFloyd, Hale, Lubbock2 hr
Jun 2, 3:48 PM CDTAreal Flood AdvisoryLUBHockley, Lubbock, Lynn, Terry2 hr
Jun 2, 4:12 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock33 min
Jun 2, 4:21 PM CDTFlash Flood WarningLUBLynn106 min
Jun 2, 4:29 PM CDTAreal Flood AdvisoryLUBCrosby, Floyd, Motley2 hr
Jun 2, 4:47 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn58 min
Jun 2, 5:00 PM CDTFlash Flood WarningLUBGarza2 hr
Jun 2, 5:29 PM CDTAreal Flood AdvisoryLUBChildress3 hr
Jun 2, 5:38 PM CDTSevere Thunderstorm WarningLUBGarza, Kent52 min
Jun 2, 5:50 PM CDTSevere Thunderstorm WarningLUBDickens, Kent, King, Motley40 min
Jun 2, 6:01 PM CDTSevere Thunderstorm WarningLUBChildress48 min
Jun 2, 6:26 PM CDTAreal Flood AdvisoryLUBDickens, Kent, King, Stonewall3 hr
Jun 2, 6:29 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, Kent, King, Motley, Stonewall61 min

Nearby

Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.